# SDR UALA2011051702427

- Difficulty date: May 17, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 73,673 hours, 21,267 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Part serial: 67
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG DUCT PRESSURE 44 PSI AT FL390.  REPLACED NR 2 ENGINE HIGH STAGE VALVE AND NR 2 ENGINE HIGH STAGE PILOT.  OPS ARE NORMAL.
